# SDR CALA9900565

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1110 FROM RBL 25-45.  A REPAIR WAS INSTALLED IAW SRM 51-10-8, PAGE 18.
